# SDR AALA201704269033

- Difficulty date: March 28, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 59,084 hours, 25,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311282600200
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION ON FLOOR SUPPORT AT INTERSECTION OF FR 16 AND BACK EDGE OF FLOOR PANEL 221PF UNDER FORWARD LAVATORY. REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
